# SDR FDEA201310272625

- Difficulty date: October 27, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N55904
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1360-1380, R3 DOOR LOWER SILL WEB BOTH UPPER AND LOWER SURFACE, FOUND CORRODED.  BS 1360-1380, R3 DOOR LOWER SILL WEB BOTH UPPER AND LOWER SURFACE, FOUND CORRODED.
